# SDR UPS96420388

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 2180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  AREA AFT OF BULK CARGO COMP:  FOUND CRACK IN SHEAR TIE AT STRINGER CUTOUT BS 2180, BETWEEN S-44/42 RT.  REPAIRED SHEAR TIE AT STRINGER CUTOUT IAW SRM 53-10-04, FIG 4.
